Asymptotic equivalence of solutions of linear Itô stochastic systems

Authors

  • A. P. Krenevych

Abstract

We investigate the problem of the asymptotic equivalence of stochastic systems of linear ordinary equations and stochastic equations in the sense of mean square and with probability one.

Published

25.10.2006

Issue

Section

Research articles

How to Cite

Krenevych, A. P. “Asymptotic Equivalence of Solutions of Linear Itô Stochastic Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 10, Oct. 2006, pp. 1368–1384, https://umj.imath.kiev.ua/index.php/umj/article/view/3539.